# SDR SWAA2021081605771

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-07; PASSENGER CABIN FLOOR PANEL 241AF; UPPER SURFACE; LARGE AREAS OF PULLED FACESHEET PLIES ; / [01] EVALUATED PANEL 241AF AND FOUND AREA'S OF PULLED FIBER'S ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP SURFACE. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIAL'S AS. (A54258);(A24484). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLY'S. IAW B737-700 SRM 53-00-50-2R-1 PAR3 K-M.AAR OVEN BO-O6 150 DEG 3HRS.; [04] REPAIRED DAMAGED PLY'S ON UPPER SURFACE OF PANEL 241AF . IAW B737-700 SRM 53-00-50-2R-1;SRM 53-00-50-2R-0.; [05] VERIFIED STEPS 3-4 AND AUDITED
